# SDR ASOA201908073041

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 41,433 hours, 32,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Part number: BWT1268143345A2A
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4478 THE CREW REPORTED A BURNING EXHAUST ODOR IN AC PACKS/GASPERS WITH THE SMELL OCCURRING MULTIPLE TIMES DURING DESCENT WITH THE ENGINES AT IDLE. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE DISTRIBUTION SYSTEM MUFFLER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
